# SDR FDEA202104050824

- Difficulty date: April 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATELY 1.1 INCH IN LENGTH DURING HIGH  FREQUENCY EDDY   CURRENT INSPECTION ON RIGHT HAND WING FIXED LEADING EDGE CUTOUT NUMBER 5 AT XOS  XOS 490 SLAT DOOR.   RIGHT HAND WING FIXED LEADING EDGE CUTOUT NUMBER 5 AT XOS 490 SLAT DOOR REPAIR   CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 17 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
